# SDR DUKESPUMPMPG

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: General aviation
- Aircraft: PKMPG
- Make and model: Cessna TU206G
- Aircraft serial: U20606585
- Aircraft time: 5,945 hours
- Engine: Cont TSIO520M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 41400015RX
- Part serial: 18745
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP IS LEAKING AT THE SEAL AT THE BASE OF THE PUMP, NEAR DRAIN PIPE.
